MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SOLO PLUS STIFF HYBRID GUIDEWIRES

C.R. BARD INC. (COVINGTON) -1018233 SOLO PLUS STIFF HYBRID GUIDEWIRES
Catalog Number HW35SS
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the floppy tip of the guidewire detached during the case.The physician spent 1.5 hours retrieving the floppy tip of the guidewire in the patient.The physician noticed after the case part of the guidewire was missing and was able to remove all pieces.Patient was under anesthesia 1.5 longer than expected.

Brand Name
SOLO PLUS STIFF HYBRID GUIDEWIRES
Common Device Name
HYBRID GUIDEWIRES
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24683061
Report Number1018233-2026-01988
Device Sequence Number9977044
Product Code EZB
UDI-Device Identifier00816840020296
UDI-Public(01)00816840020296(17)280826(10)9019715695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHW35SS
Device Lot Number9019715695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown